Follow
Timothy J Hodges
Title
Cited by
Cited by
Year
Apolipoprotein AI structural organization in high-density lipoproteins isolated from human plasma
R Huang, RA Silva, WG Jerome, A Kontush, MJ Chapman, LK Curtiss, ...
Nature structural & molecular biology 18 (4), 416-422, 2011
2372011
Primitive ideals of Cq[SL(3)]
TJ Hodges, T Levasseur
Communications in mathematical physics 156 (3), 581-605, 1993
1191993
Inverting HFE systems is quasi-polynomial for all fields
J Ding, TJ Hodges
Crypto 2011, Lecture Notes in Computer Science 6841, 724-742, 2011
892011
Algebraic structure of multiparameter quantum groups
TJ Hodges, T Levasseur, M Toro
Advances in Mathematics 126 (1), 52-92, 1997
861997
Noncommutative deformations of type-A Kleinian singularities
TJ Hodges
Journal of Algebra 161 (2), 271-290, 1993
841993
Primitive Ideals of Cq[SL (n)]
TJ Hodges, T Levasseur
Journal of Algebra 168 (2), 455-468, 1994
581994
Fixed rings of the Weyl algebra
J Alev, TJ Hodges, JD Velez
Journal of Algebra 130 (1), 83-96, 1990
34*1990
On the Cremmer-Gervais quantizations of SL(n)
TJ Hodges
International Mathematics Research Notices 1995 (10), 465-481, 1995
271995
First fall degree and Weil descent
TJ Hodges, C Petit, J Schlather
Finite Fields and Their Applications 30, 155-177, 2014
22*2014
Cryptanalysis of an implementation scheme of the tamed transformation method cryptosystem
J Ding, T Hodges
Journal of Algebra and Its Applications 3 (03), 273-282, 2004
192004
A rank two indecomposable projective module over a Noetherian domain of Krull dimension one
TJ Hodges, J Osterburg
Bulletin of the London Mathematical Society 19 (2), 139-144, 1987
191987
Sheaves of noncommutative algebras and the Beilinson-Bernstein equivalence of categories
TJ Hodges, SP Smith
Proceedings of the American Mathematical Society 93 (3), 379-386, 1985
171985
Generalized Jordanian R-matrices of Cremmer–Gervais type
R Endelman, TJ Hodges
Letters in Mathematical Physics 52 (3), 225-237, 2000
16*2000
Double quantum groups and Iwasawa decomposition
TJ Hodges
Journal of Algebra 192 (1), 303-325, 1997
161997
Morita equivalence of primitive factors of U(sl(2))
TJ Hodges
Contemp. Math 139, 175-179, 1992
161992
K-theory and right ideal class groups for HNP rings
TJ Hodges
Transactions of the American Mathematical Society 302 (2), 751-767, 1987
141987
Nonstandard quantum groups associated to Belavin-Drinfeld triples
TJ Hodges
Contemporary Mathematics 214, 63-70, 1998
131998
On Ore and skew-Laurent extensions of Noetherian rings
T Hodges, JC McConnell
Journal of Algebra 73 (1), 56-64, 1981
131981
Equivariant K-theory for Noetherian rings
TJ Hodges
Journal of the London Mathematical Society 2 (3), 414-426, 1989
121989
On the existence of homogeneous semi-regular sequences in F2 [X1,..., Xn]/(X12,..., Xn2)
TJ Hodges, SD Molina, J Schlather
Journal of Algebra 476, 519-547, 2017
11*2017
The system can't perform the operation now. Try again later.
Articles 1–20